# SDR TRAX200701422

- Difficulty date: September 27, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- Aircraft time: 28,312 hours, 32,864 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD PRESSURE WEB, LBL 10 TOP AREA.   10-9-07   CORROSION REMOVED IAW SRM 51-21-42  WEB OUT OF LIMITS IAW SRM 53-11-00 FIG 301.   REPAIR CARRIED OUT IAW SRM 53-11-10 FIG 403   FABRICATION COVER ON W/C 2000-9   MATERIAL THICKNESS: 0.053  MATERIAL REMOVED: 0.018   OUT OF LIMITS AS PER SRM: 53-11-00 FIG 301.
